MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER
Model Number 5001102
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Event or Problem Description
The foreign distributor ((b)(4)) reported and issue their customer encountered with the mps delivery set during use.The report stated that following the surgical procedure the medical staff removed the delivery set from the console and found blood on the pressure sensor (of the console).The procedure was completed with no problem, but the customer suspects a leak from pressure sensor area of the delivery set.There were no patient complications reported as a result of the alleged event.The device was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The complaint sample was attached to an air source and immersed in water and a leak was observed.A review of the device history record did not show any anomalies.The source of the leak is unknown.

Brand Name
MPS DELIVERY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6700003
Report Number1649914-2017-00054
Device Sequence Number1723117
Product Code DTR
UDI-Device Identifier00634624501126
UDI-Public00634624501126
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5001102
Device Lot Number0519356S02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer06/07/2017
Initial Report FDA Received Date07/11/2017
Supplement Report FDA Received Date07/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;